# SDR COMA9610423

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: SM600BA60N1
- Condition: Overheated
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM PILOTS SIDE PANEL.  REPLACED RCCB0217.
